IJPAM: Volume 79, No. 3 (2012)
A VARIABLE-COEFFICIENT MKPI EQUATION
College of Science
China Three Gorges University
Yichang, Hubei, 443002, P.R. CHINA
Abstract. In this paper, Grammian solutions of a variable-coefficient mKPI equation are obtained by employing the bilinear formalism.
Received: October 17, 2011
AMS Subject Classification: 35Q53
Key Words and Phrases: Grammian solutions, variable-coefficient mKPI equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395